# SDR IPXA2019060742929

- Difficulty date: May 20, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28921
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS.=443.8-450.0.  REPAIRED CRACKED L/H WING FIXED L/E BEADED DOUBLER BETWEEN STA XOS.=443.8-450.0 IAW VT-SAA EA 011-5730-01-A7788 REV. I/R AND UPE EO MD11-5730-72845-A. (MAJOR)
